Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 92, Number 3, Pages 473–485 (Mi tmf1517)  

This article is cited in 2 scientific papers (total in 2 papers)

Canonical quantization of anomalous theories

A. A. Slavnov, S. A. Frolov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A consistent scheme for quantizing anomalous theories that takes into account explicitly a procedure of ultraviolet regularization is proposed. Chiral electrodynamics in two and four dimensions and string theory are considered in the framework of this scheme.

Full text: PDF file (1317 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 92:3, 1038–1046

Bibliographic databases:

Received: 27.04.1992

Citation: A. A. Slavnov, S. A. Frolov, “Canonical quantization of anomalous theories”, TMF, 92:3 (1992), 473–485; Theoret. and Math. Phys., 92:3 (1992), 1038–1046

Citation in format AMSBIB
\Bibitem{SlaFro92}
\by A.~A.~Slavnov, S.~A.~Frolov
\paper Canonical quantization of anomalous theories
\jour TMF
\yr 1992
\vol 92
\issue 3
\pages 473--485
\mathnet{http://mi.mathnet.ru/tmf1517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1225792}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 92
\issue 3
\pages 1038--1046
\crossref{https://doi.org/10.1007/BF01017081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC29200010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1517
  • http://mi.mathnet.ru/eng/tmf/v92/i3/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, S. A. Frolov, C. V. Sochichiu, “$SO(N)$-invariant Wess–Zumino action and its quantization”, Theoret. and Math. Phys., 105:2 (1995), 1407–1425  mathnet  crossref  mathscinet  zmath  isi
    2. Slavnov, AA, “Symmetries and renormalization”, Physics of Particles and Nuclei, 34 (2003), S1  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:298
    Full text:102
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021